MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-2329
Medical Device Problem Codes Difficult to Advance (2920); Material Protrusion/Extrusion (2979); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Rupture (2208)
Date of Event 09/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that prior to the attempted implant of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty (bav) was performed, which was standard for the implanting physician.During insertion of the delivery catheter system (dcs) through the right femoral artery, difficulty inserting and advancing the dcs occurred.Subsequently, a material protrusion was observed.It was noted that the minimum diameter of the vessel was 5 millimeter¿s (mm).The dcs was withdrawn from the patient over the guidewire.A new valve and dcs were prepared.While advancing the dcs through the right femoral artery, an iliac rupture was identified.Subsequently, surgical repair of the vessel was performed.Per the physician, the cause of the iliac rupture was due to the patients iliac disease.
 
Additional Manufacturer Narrative
Continuation of d10: product id {evfxplus-26}; product lot/serial number {(b)(6)}; product type: {0195-heart valves}; implant date {n/a}; explant date {n/a} medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to the attempted implant of a transcatheter aortic valve, a pre-implant balloon aortic valvuloplasty (bav) was performed, which was standard for the implanting physician.During insertion of the delivery catheter system (dcs) through the right femoral artery, difficulty inserting and advancing the dcs occurred.Subsequently, a material protrusion was observed.It was noted that the minimum diameter of the vessel was 5 millimeter's (mm).The dcs was withdrawn from the patient over the guidewire.A new valve and dcs were prepared.While advancing the dcs through the right femoral artery, an iliac rupture was identified.Subsequently, surgical repair of the vessel was performed.Per the physician, the cause of the iliac rupture was due to the patients iliac disease.Additional information was received indicating that the valve implant procedure was completely aborted following repair of the vessel.According to the physician, the two evolut fx delivery systems did not contribute to the access site rupture.
 
Additional Manufacturer Narrative
Additional information: b5 (second paragraph).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23367148
Report Number9612164-2025-05238
Device Sequence Number9118467
Product Code NPT
UDI-Device Identifier00763000365677
UDI-Public(01)00763000365677(17)270528(10)0012840423
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-2329
Device Catalogue NumberD-EVOLUTFX-2329
Device Lot Number0012840423
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date11/20/2025
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 ...
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale
Patient Weight66 KG